Lybrate.com has a number of highly qualified General Surgeons in India. You will find General Surgeons with more than 27 years of experience on Lybrate.com. You can find General Surgeons online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Prashanth
Kidney Stones Treatment
Removal Of Stitches Procedure
Corn Removal Procedure
Dressings Of Wounds Procedure
Varicose Vein Laser Treatment
Hernia Repair Surgery
Urinary Incontinence (Ui) Treatment
Stitching Of Wounds Procedure
Treatment Of Deep Vein Thrombosis - Dvt
Male Breast Reduction Treatment
Prostate Laser Surgery
Gastric Bypass Surgery
Treatment of Bone Marrow Transplantation
Vascular Surgery Treatment
Submit a review for Dr. PrashanthYour feedback matters!
I have wheatish complexion with uneven tone, also the skin around lips is more tanned and dark, I want to improve my color tone and gt rid of uneven skin, please suggest what should I do.
I've black marks and pimples on my both shoulders. I didn't consult to any doctor till now which cream should be preferred to remove black marks. At what age pimples stop coming on shoulders.
Safi syrup for a clear skin can be used from which age group? And while intaking this we shouldn't apply any creams to our face?
Respected sir I have an acne scar mark and pitting on face can you suggest me which treatment is better 1) ultrasound ultrasonic photon led anti aging wrinkle therapy or led photon skin rejuvenation ems mesotherapy electroporation radio frequency skin care tighten lifting therapy?
She has alot of small small black marks on her face from last 6 to 7 year what can we do for remove it.
Hi Ma'am my cheeks r so flutter please let me know the tablets name to get chubby cheeks I look older please mam.
I have dark black colour in my thigh around the area of semen bags. I had itching Complaint in my school days. But it resolved. Last 10 years I haven't face the issue. But the dark colour is not changing. Kindly suggest your advise. May I use any cream.
Almost every alternate days I get red patches on my body mostly on shoulders and chest I take allegra 180 medicine. The red patches disappears but now daily I used to have this medicine. Please suggest some permanent remedy for this. Slight itxhing is always there when patches appears.
Periods, on their own, can be very uncomfortable but sometimes it can also trigger a rash making it all the more uncomfortable. This is a common problem faced by women who use commercial pads or sanitary napkins during this period. This is because they contain plastics, scents and chemicals that can irritate the sensitive skin in your genital area. Here are a few tips to help you deal with these rashes:
Change Your Pads Regularly: Whether your flow is light or heavy, the same pad should not be worn for more than 4 to 6 hours. Change your pads even if your pad does not look full once this time has passed. Along with menstrual blood, sanitary napkins also soak up sweat and bacteria. The groyne area is naturally moist and warmer than the rest of your body making it the ideal condition for bacteria to grow. Changing your pad regularly keeps these bacteria from multiplying.
Consider Alternatives: One of the main reasons pads cause rashes is because they rub against the skin and this friction irritates the skin. Hence, consider alternatives like tampons and menstrual cups that do not rub against the skin. You could also try cloth pads made using natural unbleached cotton.
Wear Right Underwear: Avoid synthetic underwear and use the only cotton while you are on your periods. This allows the skin to breathe and keeps moisture from building up inside the underwear. Also, ensure that your underwear fits well and can hold your pad in place.
Clean Well: Do not use wipes or tissue to clean your genital area but instead wash gently with water a few times a day. Once washed, dry the skin thoroughly before putting your underwear on. Do not use any type of soap, body wash or scents in the area. Also, avoid bubble baths and saunas.
See a Doctor: In some cases, a rash can also be a symptom of herpes or a vaginal yeast infection. If you alternate between pads and tampons, a rash could also be a sign of toxic shock syndrome. Hence, if the rash persists for a few days, consult a doctor. Your doctor can prescribe a topical cream to be used to relieve the itchiness and inflammation depending on the rash. You could also use an anti-chafing cream on your bikini line. Diaper rash cream is an over the counter cream that usually works well in such cases.
If you wish to discuss any Specific problem, Consult a Gynaecologist.